Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Problem symptoms
  • Valhalla41
    Posts: 39
    Hey guys. Sorry if this is not the appropriate place to post this but I thought the user base for this forum might have some knowledge that can help me.

    I haven't used my aneros models in several months now but I've had some symptoms for 3 or 4 weeks now that I'm not sure what they are. I'm not much of a doctor person and I believe more in natural healing so I'm curious if anyone else has had similar symptoms.

    I sometimes feel pressure inside my rectum. Not very painful but somewhat uncomfortable. Most recently it's been on the right side on the inside. Infrequently it itches on the outside. I've checked for hemmorhoids and I don't think that's what it is.

    In addition, I have a urinate more frequently than normal. Sometimes this is accompanied by bloating type pains on my pelvic or public region (also more towards the right). It's not an appendix thing, it's not that high up.

    I don't know if it's some sort of prostate or intestinal infection thing I have going on. I've been taking Saw Polmetto, Pumpkin seed oil, echinachea and goldenseal and some other things.

    I know it's also not a UTI. It doesn't hurt when I go to the bathroom and even though I feel like I have to go a lot, I actually go a lot (it's not really false alarms or dribble).

    I used to use my Aneros with olive oil but did so for months and never saw any negative effects.

    Like I said, I haven't used my aneros in months and these symptoms have been going on for about 1 month.

    Any ideas or helpful information would be greatly appreciate. Thank you.
  • Valhalla41
    Posts: 39
    Edit: Is there such a thing as a prostate version of "blue balls"? Is it possible I have some sort of pain and swelling from not achieving an orgasm that I was close to when I previously stopped using the aneros? (not likely but I was thinking about this)
  • rumelrumel
    Posts: 2,253
    Valhalla41,

    I'm sorry to hear about your ongoing discomfort. I seriously doubt your hiatus from Aneros use is any factor in your condition unless you were using your massager for its original purpose of treating non-bacterial prostatitis or BPH symptoms. In my own case I know that if I cease use of my massager for more than a week, I start to notice a slight decrease in the ease and strength of my urine output/flow. So I have a continuing incentive (in addition to it being pleasurable) to maintain regular Anerosessions.

    I'm not a doctor so I'm not going to venture a diagnosis but common sense should tell you that any pain/discomfort which has lasted for a month and has no resolution or abatement needs to be investigated by a qualified physician. While your condition is probably only temporary and may be simply an infection which can be treated with some antibiotics, it would behoove you to get a definitive answer from a doctor. I know doctor visits are costly, both time and money wise, but the satisfaction of having a proper diagnosis and treatment plan is incalculable, please make an appointment at your earliest convenience to put your mind at ease.
  • ljun
    Posts: 5
    Hello.

    I have written the thread about similar problem before(and you replied to that thread:)).
    http://www.aneros.com/forum/showthread.php?13788-Unexpected-painful-symptom-in-stomach&highlight=symptom

    Well, I also have a symptom in the right-bottom side of the stomach.
    Although my symptom is a sharp pain, it was a itch feeling at first.
    But it seems not that your symptom is exactly same symptom with me.

    I tried to search and ask to find what my symptom is before,
    and I assume carefully that your symptom is a similar symptom of mine or something like cystitis.
    I have read that cystitis can occur frequently urinating or a pain on pelvic(but of course there are many other situations that can occur these symptom).

    I assume that my symptom is a problem in the spot where small intestines and large intestines meet.
    I have met a pharmacist to ask about this symptom and she said that the sharp pain in the right-bottom side of the stomach is a symptom when the tip of the small intestine tries to come out to the large intestines.
    And this symptom can occur well to whom spends much time sitting down.
    I assume that using aneros could invoke that movement of small intestine.

    So I tried to exercise and yoga daily and to sit on the chair keeping my back straight.
    As a result, there is still the symptom but frequency and strength of the symptom have decreased.

    The thing I'd like to say is that the best method is to see a doctor(even if I didn't see a doctor till now as I hate hospital :().
    But anyway, if it is true that using aneros can raise the possibility to occur this kind of symptom, it should be discussed.
  • slimjm
    Posts: 497
    Hey, Valhalla41. Sorry you're having problems. Are you having normal bowel movements or any relation of your discomfort to bowel function? Yes, "blue balls", that is pressure of unrelieved fluids in your prostate and seminal vesicles that refluxes to your testicles, can hurt in your prostate, i.e., the "saddle" or perineal area behind your scrotum.

    If it's not unpleasant for you to do so, have you lubricated your finger and felt up inside your rectum? If it's empty you should just feel soft tissues around your finger and nothing hard or suspicious. I doubt you have some sort of ongoing intestinal "infection" and can't see any direct relationship between your Aneros use or non-use and your symptoms.

    Hope it improves for you soon and keep us posted of how you do. It's not at all inappropriate to ask questions about symptoms you feel on the forum and get input from others.
  • Valhalla41
    Posts: 39
    Thanks for all the responses. My symptoms seem to be gradually subsiding. I think it might have been a minor prostate related infection or something. It's about 85% gone from what I can tell.

    I think I might like to get back into using my Aneros again. What freaked me out a little bit was using olive oil as lubricant and the mess associated with it and cleaning.

    I have ID Glide as well but was reading that Wet Platinum (silicone based) was found to have no toxic effects when used as anal lubrication. Is it safe to use it with my Aneros since it is silicone based?
  • isvara
    Posts: 572
    Olive oil is yellow and stains
    Castor oil is colorless
    Sweet Almond Oil is colorless

    I mix up a natural jelly adding some bees wax and sometimes a bit of Shea butter.
    This seems to thicken the lube and for stops the leakage but keeps it slippery.
    I can give more info if wanted